# SDR CA010626029

- Difficulty date: June 13, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 2,548 hours
- Engine: Pwa CA3
- System (JASC): 5246 · Fluid Service Doors
- Part: Web
- Part number: 215310326
- Condition: Cracked
- Location: Water Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOLLOWING THE INCIDENT REPORTED ON A/C CL215-1A10 S/N 1076 (SDR DATED 00-08-24) BOMBARDIER AMO 35-95 DECIDED TO CARRY OUT A SPECIAL INSPECTION ON HIS FLEET. THE WEB P/N 215-31032-6 HAS BEEN FOUND CRACKED BEHIND RH AND LH UPLOCK SPIGOTS AND WATER DOOR ACTUATOR SPIGOTS IN WATER SYSTEM APPROX. FS368.5 ON VARIOUS A/C AND VARIOUS DEGREE. BOMBARDIER ENGINEERING HAS PRODUCED DIFFERNET REPAIR ENGINEERING ORDERS AND TWO GENERAL REAPIR APPLICABLE TO ALL CL215. REO 215-53-10-75 (WATER DOOR ACTUATOR MOUNTING LUGS) AND 215-53-10-093 (UPLOCK ACTUATOR MOUNTING LUGS. THE FOLLOWING A/C HAVE BEEN INSPECTED AND REPAIRED
